MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Catalog Number 006225P
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that a physician in an online survey stated that they were not able to successfully place the electrode (ability to place electrode) because of difficult anatomy and severe tricuspid regurgitation in relation to the semi-floating bipolar temporary pacing electrode catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17660858
Report Number1018233-2023-06453
Device Sequence Number6247021
Product Code LDF
UDI-Device Identifier00801741011221
UDI-Public(01)00801741011221
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number006225P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown